Page 2 of 2 FirstFirst 12
Results 31 to 34 of 34
Like Tree16Likes
Loperamide (immodium) addiction and 7 months pregnant
  1. #31
    Smith9666 is offline Junior Member
    Join Date
    Jan 2016
    Posts
    39

    Default

    After feeling slightly more wd symptoms during the day from my night cuts, I decided to try cutting my dosage in half and taking it every 12 hours instead of just once at night.

    Today was the first day I did that and the dose this morning did something a little unexpected. I actually felt like I took a very, very high dosage. It felt like I took 3 times what I normally do and this was at 1/2 of what I take every night.

    I thought about it and thought maybe it was because I did just take the full dose last night. So I took tonight's 1/2 dose (minus 1 pill each dose of course) and again, I feel like I've take a lot more then normal. I get the kind of 'high' feeling.

    If I feel this way tomorrow morning I will lower my dose by more then just 1 pill each time. It would be great if I did because then maybe I have found a way to drop even faster.

    Does anyone have anything to add about this when slowly tapering? I know no one really has suggestions regarding what I am tapering from but just in general. Has anyone tried tapering slowly by taking just one dose at night as opposed to taking 2 doses, every 12 hours?

    Was one way easier over the other?
    Last edited by Anonymous; 01-15-2016 at 12:48 AM.

  2. #32
    Smith9666 is offline Junior Member
    Join Date
    Jan 2016
    Posts
    39

    Default

    Jan 15, 2016

    I hope I'm not being too optimistic but I think I have found a better way to taper these pills. I'm feeling pretty good and I only took half dose this morning as well as last night and yesterday morning as well.

    Since the doses last night and yesterday morning definately affected me more then they should have, I lowered this morning's dose by 5, instead of 2. I'll do the same tonight and see how I feel overnight. I may be trying to do this too fast but I think if I can tolerate it, I need to jump on it because I am pretty sure when my dosage gets lower in a couple week, it will be harder to drop and I may need to stay at a dose for an extra day to keep the WD's down.

    We will see. Hopefully tonight goes well. I'm not going to over think it. Last night I caught myself thinking that I needed more around 1am but I was fine. I was feeling RLS a little and I told myself to give it time. 30 minutes later it was fine. I think it was just mental.

  3. #33
    crazyfrog is offline Banned
    Join Date
    Mar 2015
    Posts
    251

    Default

    >> stop now CT... for the baby. Or at least drop it down to a very very very low count. Loperamide was god sent for me on the first 14 days of quiting hydro of a 7 year binge. It knocked out all symtoms to nothing. And made me feel normal. But i knew there wasnt much studies out about long term lope use at high dosages so i stopped on the 14th day. So side effects aswell. I went as for as 100 pills and tapered to 26mg. Thats 13 pills.

  4. #34
    Asdvad is offline New Member
    Join Date
    Sep 2016
    Posts
    1

    Default

    Hi Smith. Really really want to know how you are doing. .did you give birth yet? How is the baby? Is all ok? Please update.

Page 2 of 2 FirstFirst 12

Similar Threads

  1. Replies: 7
    Last Post: 09-07-2017, 12:27 PM
  2. Please help! 7 months pregnant addicted to opiates
    By So worried in forum Pain Killer Addiction
    Replies: 2
    Last Post: 08-15-2016, 07:44 PM
  3. Need advice on addiction while pregnant
    By lesmere84 in forum Prescription Drug Addiction
    Replies: 3
    Last Post: 02-17-2016, 11:02 AM
  4. 8 months pregnant weaning off subutext
    By omgthissucks1017 in forum Suboxone Treatment
    Replies: 5
    Last Post: 01-03-2016, 10:34 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22